# SDR UALA2012041302243

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,279 hours, 22,578 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM BACK OF NR 1 ENGINE 1ST STAGE COMPRESSOR BLADES BEHIND SPINNER CONE AT 6 O'CLOCK POSITION.  REPLACED BOTH SEALS IN THE LOW PRESS TURBINE SHAFT BLIND CAP COMPARTMENT.  ALSO COMPLIED WITH COMPARTMENT OIL RETURN LINE COKING INSPECTION.  NO COKING RAN ENG AT FLX MAX & CLIMB PWR FOR 2 MINUTES AND INDL FOR 20 MINUTES NO MORE OIL LEAK AT FRONT OR BACK OF ENGINE.
